Related topic: Acid reflux, Tingling in hands or feet
Review: could Acid reflux cause Tingling in hands or feet?
Summary: Tingling in hands or feet could be caused by Acid reflux, especially for people who are female, 30-39 old, also have Depression, and take Omeprazole.
We study 10,667 people who have Acid reflux from FDA and social media. Among them, 13 have Tingling in hands or feet (Numbness in hands or feet). Find out below who they are, other conditions they have and drugs they take.
How are my drugs for patients like me? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. All studies are personalized to gender and age. Start now, it's anonymous, simple & free >>>
Acid reflux (latest reports from 43,986 patients) is typically treated by Omeprazole, Nexium, Prilosec, Prevacid, Protonix, Prilosec Otc.
On Apr, 10, 2014: 10,610 people who have acid reflux are studied. Among them, 13 (0.12%) have Tingling In Hands Or Feet. They amount to 0.60% of all the 2,157 people who have Tingling In Hands Or Feet on eHealthMe.
Gender of people who have acid reflux and experienced Tingling in hands or feet * :
|Tingling in hands or feet||84.62%||15.38% |
Age of people who have acid reflux and experienced Tingling in hands or feet * :
|Tingling in hands or feet||0.00%||0.00%||8.33%||8.33%||33.33%||8.33%||33.33%||16.67% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Tingling in hands or feet||30.77%||46.15%||15.38%||7.69% |
Top co-existing conditions for these people * :
- Depression (4 people, 30.77%)
- Insomnia (3 people, 23.08%)
- Hypertension (2 people, 15.38%)
- Adhd (2 people, 15.38%)
- Pain - back (2 people, 15.38%)
- Generalized anxiety disorder (1 people, 7.69%)
- Birth control - over the counter (1 people, 7.69%)
- Osteoporosis postmenopausal (1 people, 7.69%)
- Hypothyroidism (1 people, 7.69%)
- Sleep apnoea syndrome (1 people, 7.69%)
Most common drugs used by these people * :
- Omeprazole (4 people, 30.77%)
- Nexium (3 people, 23.08%)
- Cymbalta (3 people, 23.08%)
- Wellbutrin xl (2 people, 15.38%)
- Synthroid (2 people, 15.38%)
- Lexapro (2 people, 15.38%)
- Benicar (2 people, 15.38%)
- Protonix (2 people, 15.38%)
- Lorazepam (2 people, 15.38%)
- Ambien (2 people, 15.38%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Common treatments for Acid Reflux and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (3 years ago):
Serious side effects didn't happen until I had been on omeprazole over 4 months. (I use synthroid & estrogen patch & occasional flexeril, all of which I have used for years.) I did some research and found other individuals who had similar side effects with omeprazole. I quit that day which was 11 days after serious side effects started(toe/foot/leg/arm/hand tingling/random tingling & burning sensation/enhanced anxiety.) Side effects got worse & I began getting muscle twitches all over. It's been over 8 weeks since I quit & I still have tingling in toes/foot & in areas of legs, flanks, arms, hands,upper back. Muscle twitches reduced but still happen randomly. My regular Dr thought it was radiculopathy from existing disk issues (past car accidents). Had MRI. Saw neurologist who did neuro exam, said he couldn't see any problems; said 99% sure not MS for many reasons, said it comes & goes, effects both sides, MRI(cervical & lumbar)looked okay etc. Both Drs. didn't think it was the omeprazole since these types of reactions are "rare". (Of course, somebody has them.) Neuro says it's idiopathic parathesia. He stopped short of blaming stress. I have read comments from other omeprazole users with the exact same side effects which are still occuring weeks & months later. God I hope this stops soon.
Can you answer these questions (what is this?):
More questions for: Acid reflux, Tingling in hands or feet
You may be interested at these reviews (what is this?):
- Viagra causes numbness in feet
When I take Viagra numbness in my feet intensifies and is lingering.
- Rocephin and levaquin drug interactions
I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refu ...
- Oxybutynin chloride and chest pain
A urologist prescribed Vesicare (and Estrace cream) early in 2013 for urge incontinance. When hospitalized for cellulitis (never had it before) in May (2013), I took lots of I-V Clindamycin. The hospital had Ditropan on their formulary, and the urologist switched to it (it was cheaper)--and I con ...
More reviews for: Acid reflux, Tingling in hands or feet
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.